# SDR SWIA2021081060248

- Difficulty date: May 12, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 485-501 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 19R CORRODED BTWN FS'S 485/501     (C-CHECK RO 8/9/2021)    REMOVED AND REPLACED CORRODED STGR19R BETWEEN FS485 TO FS501 REF CRJ 700 SRM 53-00-03-201-001-A01.LEAK CHECK GOOD / COMPLIED WITH TASK 51-900-1002-SKY
